# SDR ASAA2022011737201

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 56,780 hours, 19,511 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN CRACKED AT STA 147 23 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIR WAS PERFORMED ON AAR MIG 5 1019910 3300-0002 OK291939, REPAIR WAS INCORPORATED INTO SINGLE REPAIR IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11F.
